Next Article in Journal
An Integrated Neural Network Structure for Recognizing Autocorrelated and Trending Processes
Previous Article in Journal
Hermite Series Solutions of Linear Fredholm Integral Equations
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(2), 507-513; doi:10.3390/mca16020507

The Differential Transformation Method and Pade Approximant for a Form of Blasius Equation

Department of Mathematics, Faculty of Science Selçuk University, 42003 Konya, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 2011
Download PDF [155 KB, uploaded 17 March 2016]

Abstract

Boundary conditions in an unbounded domain, i.e. boundary condition at infinity, pose a problem in general for the numerical solution methods. The aim of this study is to overcome this difficulty by using Padé approximation with the differential transform method (DTM) on a form of classical Blasius equation. The obtained results are compared with, for the first time, the ones obtained by using a modified form of Adomian decomposition method (ADM). Furthermore, in order to see the consistency of solutions, they are also compared with the ones obtained by using variational iteration method (VIM).
Keywords: Blasius equation; Padé Approximants; Differential Transformation Method (DTM); Boundary Layers Blasius equation; Padé Approximants; Differential Transformation Method (DTM); Boundary Layers
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Peker, H.A.; Karaoğlu, O.; Oturanç, G. The Differential Transformation Method and Pade Approximant for a Form of Blasius Equation. Math. Comput. Appl. 2011, 16, 507-513.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top